MAUDE Adverse Event Report: RESPIRONICS, INC. HOME NEB 120V60HZ; NEBULIZING SYSTEM, NON-HEATED

RESPIRONICS, INC. HOME NEB 120V60HZ; NEBULIZING SYSTEM, NON-HEATED
Model Number 1130530
Medical Device Problem Codes Fire (1245); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of allegations that a home neb 120v60hz catching fire and sending smoke out the hose and "sprayed" white smoke around the room during use.In addition, the patient reported device continued smoking long after the fire was put out.There was no report of patient harm or injury.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to the manufacturer.

Brand Name
HOME NEB 120V60HZ
Common Device Name
NEBULIZING SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19236005
Report Number2518422-2024-24765
Device Sequence Number7996954
Product Code BTI
UDI-Device Identifier06946159503020
UDI-Public06946159503020
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1130530
Device Catalogue Number1130530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2023
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown